I'm 20 years old. And a nearly 2 weeks back when I was starting my periods me and my boyfriend had sex. We had sex twice that day. Once was protected and the other time he didn't use a condom and didn't pull out. I took my morning pill 2 days after that and since then I have not stopped bleeding. My periods did finish because the brown discharge occurred and i had stopped bleeding for a few hours and then it started bleeding again continuously. What could be the cause? Am I pregnant?
Welcome to Ask The Doctor.
We are here to help you on this medical health advice platform.
It is very unlikely that you are pregnant as you had sexual intercourse just after your periods are over and that is considered as safe period as ovulation occurs around 14th day of cycle.
Plan B that is emergency contraceptive pills can cause withdrawal bleeding , so probably you are having bleeding because of that only. In such scenario, you should see your doctor as temporary bleeding that ceases is not the issues but if the bleeding is continuous then it's better to seek medical advice.
I would also advice for you to use Plan B only once in a while. You should opt for other methods like Condom use for the prevention of pregnancy.
Share my opinion with your doctor.
I hope it helps.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.